MAUDE Adverse Event Report: TTBIO CORP. BRASSELER BRIO 450L; HANDPIECE

TTBIO CORP. BRASSELER BRIO 450L; HANDPIECE
Model Number BRIO 450L
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Laceration(s) (1946)
Type of Reportable Event Malfunction
Event or Problem Description
Surgical bur came out of handpiece where patient was cut inside the cheek.
 
Event or Problem Description
Surgical bur came out of handpiece where patient was cut inside the cheek.

Brand Name
BRASSELER BRIO 450L
Common Device Name
HANDPIECE
Manufacturer (Section D)
TTBIO CORP.
2f., no.7, 6th road
industry park
taichung, 40755
TW  40755
Manufacturer (Section G)
TTBIO CORP.
2f., no.7, 6th road
industry park
taichung, 40755
TW   40755
Manufacturer Contact
jun li
2f., no.7, 6th road
industry park
taichung, 40755
MDR Report Key19030093
Report Number3010364969-2024-00004
Device Sequence Number20842055
Product Code EFB
UDI-Device Identifier00887919872283
UDI-Public0100887919872283
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBRIO 450L
Device Catalogue Number5027989U0
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/29/2024
Supplement Date Received by Manufacturer02/29/2024
Initial Report FDA Received Date04/03/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexFemale